s'authentifier
version française rss feed
HAL : hal-00001516, version 1

Fiche détaillée  Récupérer au format
Physics Letters A 147 (1990) 338-342
PERIODICITY AND QUASI-PERIODICITY FOR SUPER-INTEGRABLE HAMILTONIAN SYSTEMS
Maurice R. Kibler1, Pavel Winternitz2
(1990)

Classical trajectories are calculated for two Hamiltonian systems with ring shaped potentials. Both systems are super-integrable, but not maximally super-integrable, having four globally defined single valued integrals of motion each. All finite trajectories are quasi-periodical; they become truly periodical if a commensurability condition is imposed on an angular momentum component.
1 :  IPNL - Institut de Physique Nucléaire de Lyon
2 :  CRM - Centre de recherches mathématiques
Physique/Physique Quantique

Physique/Physique/Physique Classique

Physique/Physique/Chimie-Physique
Hamiltonian systems – classical trajectories – ring shaped potentials – super-integrable – quasi-periodical
Liste des fichiers attachés à ce document : 
PS
kibwinPLA.ps(71.8 KB)
PDF
kibwinPLA.pdf(89.6 KB)